MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305604
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #:305604, batch#:unknown.It was reported by customer that the lids are not closing/locking correctly.Verbatim: rcc received a complaint via email.Email(s) attached.Please be advise our customer is reporting a product complaint for item 305604.The lids are not closing/locking correctly.Below is a screenshot of the photos provided by the customer.Are returns needed for further research? one of our po's the product was ordered by is 4531929349.
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction.This complaint was found to be a duplicate after the mdr was submitted, please refer to (b)(4).
 
Event or Problem Description
No additional information was provided.

Brand Name
SHARPS COLL SLIDE CLOSE CHEMO 9GAL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18968856
Report Number2243072-2024-00438
Device Sequence Number12332215
Product Code FMI
UDI-Device Identifier00382903056040
UDI-Public(01)00382903056040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305604
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown